# SDR QXEA200603248

- Difficulty date: December 20, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 19,427 hours, 27,902 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - LEFT WING INBOARD FLAP INBOARD LOWER TRACK HAS CHAFE DAMAGE ON UPPER SURFACE AT 7" FROM FORWARD EDGE.  REPAIRED IAW RD8-57-985.
